# SDR CA140430005

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,460 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE FLIGHT CREW RECEIVED A FUSELAGE LIGHT ILLUMINATED.  FLIGHT CREW RAN THROUGH CHECKLIST, CHECKED WEATHER CONDITIONS AND WAS VECTORED TO LAND. UPON LANDING AND RETURNING TO GATE,  THE DOOR WAS CHECKED AND VERIFIED TO BE CLOSED. THE GROUND CREW APPLIED PRESSURE TO THE DOOR HANDLE MECHANISM TO ENSURE IT WAS PROPERLY LATCHED AND THE FUSELAGE DOOR WARNING LIGHT EXTINGUISHED.  AFTER FLIGHT CREW SPOKE WITH MOC, THE ACFT WAS FUELED AND DEPARTED WITHOUT FURTHER INCIDENT.
